# SDR F3LA200700293

- Difficulty date: October 17, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Threshold
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED R1 DOOR THRESHOLD STRIP CORRODED ON LOWER SURFACE.  REMOVED AND REPLACED R1 DOOR THRESHOLD STRIP IAW MM 53-12-12-400-001.
